# SDR DALA1143400194

- Difficulty date: July 10, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 64,288 hours, 9,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKER LIGHTS ARE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT SEAT 33FG AND THE SYSTEM OPERATIONAL CHECK WAS NORMAL.
